# SDR REXA2022042700740

- Difficulty date: March 11, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670333391
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING DIVERTER ANGLE CLIP CRACKED AT LBL18 AND FS 364. - REMOVED AND REPLACED ANGLE CLIP AT LBL 18 AND FS 364 IAW CRJ 900 SRM 51-42-13-001-001-A01
